# SDR SWAA2019021829677

- Difficulty date: February 12, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 55,101 hours, 26,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 387AS15
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT OVERWING EXIT LAMPS INOP.  RELAMPED LAMP PER AMM.
